# SDR CALA2023050501381

- Difficulty date: May 5, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A319-132
- Aircraft serial: 3311
- Aircraft time: 42,262 hours, 25,842 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Sdac
- Part number: 350E5500206
- Part serial: 0343
- Condition: Inoperative
- Location: Fuel Tank 1 & 2
- Part time: 13,638 hours, 6,737 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUEL L TK 1 AND 2 LO PRCAME ON IN FLIGHTALSO FWS SDAC 2 FAULT SDAC2 REPORTED MULTIPLE ERRONEOUS FAULTS IN CONCURRENCE WITH THE ACFT EXPERIENCING AN AC1 BUS FAULT ( REFERENCE LOGPAGE 4493538). PERFORMED GROUND SCAN OF CFDS WITH NO FAULTS FOUND. REPLACED SDAC1 & SDAC2  PER AMM 31-55-34-400-001-A AS PRECAUTIONARY UNDER THE DIRECTION OF TOMC. BOTH SDAC1 & SDAC2 TEST NORMAL WITH NO FAULTS FOUND.  /  PARTS USED: 31-3150-9-0006,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1729415  SN OFF 0341 TT # 1769298  SN OFF 0343 UNIT, SYSTEM DA  OFF 31-3150-9-0006 0341 ON 31-3150-9-0006 0264 UNIT, SYSTEM DA  OFF 31-3150-9-0006 0343 ON 31-3150-9-0006 6107
